# SDR DALA13068280934

- Difficulty date: December 9, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 65,385 hours, 49,545 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS IN AFT CABIN WERE INOPERATIVE.  MAINTENANCE FOUND A WIRE CHAFING, REPAIRED WIRE INSULATION, AND REPLACED THE BATTERY PACKS. OPS CHECKED NORMAL.
